I am being treated for Schizophrenia which was diagnosed 10 years back, and suffered heart attack during December 2013. I underwent angioplasty (PTCA + Stent) during the same month. I was taking psychiatric drug Sizopin 200mg before the attack; and was asked to abruptly stop the drug after the attack.
Currently I am on psychiatric medications as Arip MT 30mg (0-0-1), Oleanz RT 5mg (0-0-2), Ativan 2mg (0-0-1). And on cardiac medicines as Prax 10mg (1-0-0), Ecosprin 150 (1-0-0), Ivanode 5mg (2-0-1), Atorsave 20mg (0-0-1), Lasilactone (½-0-0), Folvite 5mg (1-0-0), Pantocid 40mg 1-0-1 (Before Food).
Now, I suffer from anxiety attacks which are of a sudden onset. During anxiety attack, I breathe heavily, and I feel detached from the surroundings. I feel like I am losing control of my self and fear that I will go mad. I find it difficult concentrating on work during anxiety attacks, and also I am feeling very tired and weak during the day.
Age 35/ Male, height: 5 feet 8 inches, weight: 73 kg.
Thanks for posting a query at icliniq.
I assume that you are having good life with current medicines baring anxiety attacks. The possible reason for your anxiety attacks are:
Current medication- Can you outline the onset of anxiety attacks after starting one or another medication that you are taking currently.
Part of schizophrenic illness - If you have these attacks irrespective of medication status that it is likely that these are the part of your schizophrenic illness.
Withdrawal effect of one or another drug- If you are inconsistent in taking your medicine then this reason is a strong possibility.
The duration of anxiety attacks is one of the strong factor that determines the diagnosis. Before we proceed for medication or treatment of these attacks you are requested to post more information about it. You can also book for an online phone or video chat consultation, so the problem can be evaluated in detail.
Please provide the following details:
At this moment my advice is to shift the aripiprazole to morning time and continue the rest of the medicines.
Consult a psychiatrist online with the above mentioned details. --->https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read fullCan anxiety and stress cause frequent urination?
I use to get those episodes every few months when I had stress but since I got the fear it might never go away I get it almost daily now ... Can anxiety cause polyuria like this clear urine when I am stressed ... Read fullEarly Pregnancy Calculator @Home
Are you trying for a baby? This tool will help you know when to take the pregnancy test at home. Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now